# SDR REXA2022102802320

- Difficulty date: September 1, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670140273
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHIB FLAP ACCESS PANEL 684ET CHAFED. BLENDED CHAFE, DIMENSIONS AS FOLLOWS. 2.0" X .60" X .020" DEEP	REMOVED AND REPLACED PANEL
